# SDR CA140513004

- Difficulty date: May 8, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Aerosp AS355N
- Aircraft time: 5,051 hours
- Engine: Tmeca ARRIUS1A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fire
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: F

## Discrepancy

(CAN) AFTERSHUT DOWN THE PILOT NOTICED FLAMES COMING FROM ENGINE NR 2 EXHAUST AND MOTORED THE ENGINE IAW FLIGHT MANUAL TO PUT OUT THE FIRE.  THIS ACTUALLY MADE THE FLAMES INCREASE AND THE FIRE WAS PUT OUT WITH THE ONBOARD FIRE EXTINGUSHER.
